標題: Group divisible designs with two associate grasses: n=2 or m=2
作者: Fu, HL
Rodger, CA
應用數學系
Department of Applied Mathematics
公開日期: 1-七月-1998
摘要: In this paper ive iind necessary and sufficient conditions For the existence of a group divisible design GDD(n, m) of index (lambda(1), lambda(2)) in which n = 2 or m = 2, thereby completing the solution of the existence problem for all n, m, lambda(1), and lambda(2). In the process. necessary and sufficient conditions are found For the existence of an x-regular partial triple system whose complement in lambda K-n has a 1-factorization. (C) 1998 Academic Press.
URI: http://dx.doi.org/10.1006/jcta.1998.2868
http://hdl.handle.net/11536/32513
ISSN: 0097-3165
DOI: 10.1006/jcta.1998.2868
期刊: JOURNAL OF COMBINATORIAL THEORY SERIES A
Volume: 83
Issue: 1
起始頁: 94
結束頁: 117
顯示於類別:期刊論文


文件中的檔案:

  1. 000074539000006.pdf